# SDR PLGA970511A

- Difficulty date: May 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N364BE
- Make and model: Saab 340B
- Aircraft serial: 340B294
- System (JASC): 6120 · Propeller Controlling System
- Part: Np Sensor
- Part number: 4088T42P01
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

BOS - FLT 4550 - WHILE AT CRUISE, THE LEFT PROP RPM STARTED A FLUCTUATION WHILE ALL OTHER ENGINE INDICATIONS REMAINED NORMAL.  FLUCTUATIONS STOPPED AFTER ABOUT ONE MINUTE.  AGAIN ON FINAL THE FLUCTUATIONS STARTED.  UPON LANDING THE LEFT ENGINE SURGED AND THE CREW WENT INTO TORQUE MOTOR LOCKOUT.  AIRCRAFT TAXIED TO GATE WITHOUT FURTEHR PROBLEM.  MAINTENANCE FOUND NP SENSOR AT FAULT.  SENSOR REPLACED SYSTEM TESTED GOOD.  (M)
